# SDR SWIA2020040349929

- Difficulty date: March 19, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 40,186 hours, 33,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT COMP CTR FLOOR PANEL SUPPORT ANGLE AT FWD SIDE OF FS 280.00 FLOOR SUPPORT SPANWISE BEAM IS CRACKED AT LBL 8.0   (C-CHECK) RO 4/2/2020   REMOVED AND REPLACED CRACKED ANGLE IAW CRJ-200 SRM
